A ONE-SIDED THEOREM FOR THE PRODUCT OF ABEL AND CESARO SUMMABILITY METHODS


Creative Commons License

Erdem Y., ÇANAK İ.

MISKOLC MATHEMATICAL NOTES, vol.16, no.1, pp.101-114, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.18514/mmn.2015.1237
  • Title of Journal : MISKOLC MATHEMATICAL NOTES
  • Page Numbers: pp.101-114

Abstract

In this paper, a one-sided condition is given to recover (C, alpha) summability of a sequence from its (A)(C, alpha + 1) summability. Our result extends and generalizes the well known classical Tauberian theorems given for Abel and Cesaro summability methods.